Posted 04 August 2015 - 06:10 AM
Posted 04 August 2015 - 06:26 AM
Mine were usually limited to my head, only, but whole body is not unusual. That is also a common symptom of CML and as you are just starting your treatment it could also be due to the disease, but I would think, if you haven't had them before, the treatment is more likely the culprit. Nothing to worry about.
"You can't change the direction of the wind but you can adjust your sails."
DX 12/08; Gleevec 400mg; liver toxicity; Sprycel 100mg.; CCyR 4/10; MMR 8/10; Pleural Effusion 2/12; Sprycel 50mg. Maintaining MMR; 2/15 PCRU; 8/16 drifting in and out of undetected like a wave meeting the shore. Retired 12/23/2016! 18 months of PCRU, most recent at Mayo on 7/25/17 was negative at their new sensitivity reporting of 0.003.<p>
Posted 04 August 2015 - 08:25 AM
Night sweats was a normal thing for me while on Sprycel. It wasnt every night, but I had them wwwaayyyyyyy too many times. lol
Diagnosed in September 2011. Tried one year of Sprycel. Had great response. Became undetectable in a few months. Changed to Tasigna hoping for less side effects. Self medicated myself down to 20% dose and held for 3 years before becoming detectable again. It has been a journey that has helped me realize what life is about! I am all about a balanced life. I firmly agree with my decision to lower my dose. What is life if you aren't living? Mine will never be the way it was, but it is going to be as good as I can make it! Drs PRACTICE medicine, we can guide our dr to help us with a better life! Don't settle until it's acceptable to you!
Posted 04 August 2015 - 04:28 PM
My head was the only thing to sweat before my Dx. And it was only once a week or so... but I would drench the pillow and it stunk !!! And I let it happen for over a year before other symptoms sent me to the doctor.
Amazing/weird the way the body "tells you stuff"... wish I would have listened, maybe my road would be easier now
January 15: .53%
April 15: .78%
July 15: 1.1% - upped dosage to 400mg after this test
Oct 15: .85%
December 15: .28%
March 16: .29%
July 16: .34%
October 16: .11%
January 17: .081%
April 17: .055%
July 17: .135%
Oct 17: .008%
Posted 04 August 2015 - 06:01 PM
TKI drugs can mess with the endocrine system, especially at first. The thyroid, pituitary, and hypothalamus (sort of the body thermostat) work together, and they can get crossed signals for a while. Somehow the body generally adjusts over time to this issue, but maybe not 100%. So it may be an issue for you initially, and possibly to a lesser degree longer term. YMMV*.
*Your mileage may vary. Results not guaranteed. Closed course -- professional drivers only. Computer generated driving conditions. Do not drive car with sun shield in place. May cause drowsiness, nausea, dizziness, or blurred vision. Desiccant Pack - Do Not Eat. Do not look at laser beam with remaining eye. Trey action figure sold separately.
Posted 04 August 2015 - 06:36 PM
10/01/2014 100% Diagnosis (WBC 278k, Blasts 6%, Spleen extended 20cm)
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users